Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extensions of holomorphic maps
through hypersurfaces and relations
to the Hartogs extensions in infinite dimension


Authors: Do Duc Thai and Nguyen Thai Son
Journal: Proc. Amer. Math. Soc. 128 (2000), 745-754
MSC (1991): Primary 32E05, 32H20; Secondary 32F05, 58B12
DOI: https://doi.org/10.1090/S0002-9939-99-05033-9
Published electronically: July 27, 1999
MathSciNet review: 1622985
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of Kwack's theorem to the infinite dimensional case is obtained. We consider a holomorphic map $f$ from $Z$ $\setminus$ $H$ into $Y$, where $H$ is a hypersurface in a complex Banach manifold $Z$ and $Y$ is a hyperbolic Banach space. Under various assumptions on $Z$, $H$ and $Y$ we show that $f$ can be extended to a holomorphic map from $Z$ into $Y$. Moreover, it is proved that an increasing union of pseudoconvex domains containing no complex lines has the Hartogs extension property.


References [Enhancements On Off] (What's this?)

  • 1. T. Barth, The Kobayashi distance induces the standard topology, Proc. Amer. Math. Soc. 35 (1972), No 2, 439-441. MR 46:5668
  • 2. R. Brody, Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc. 235 (1978), 213-219. MR 57:10010
  • 3. S. Dineen, R. Timoney and J. P. Vigué, Pseudodistances invariantes sur les domaines d'un espace localement convexe, Ann. Nor. Sup. Pisa 12 (1985), 515-529. MR 88b:32054
  • 4. J. E. Fornaess, An increasing sequence of Stein manifolds whose limit is not Stein, Math. Ann. 223 (1976), 275-277. MR 54:5498
  • 5. H. Fujimoto, On holomorphic maps into a taut complex space, Nagoya Math. J. 46 (1972), 49-61. MR 46:9375
  • 6. Y. Hervier, On the Weierstrass problem in Banach spaces, Proc. on Infinite Dimensional Holomorphy, Lecture Notes in Math. 364 (1974), 157-167. MR 53:1266
  • 7. S. M. Ivashkovicz, The Hartogs phenomenon for holomorphically convex Kähler manifolds, English transl. : Math. USSR Izvestiya 29 (1987), 225-232.
  • 8. P. Kiernan, Extensions of holomorphic maps, Trans. Amer. Math. Soc. 172 (1972), 347-355. MR 47:7066
  • 9. S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, New York 1970. MR 43:3503
  • 10. M. Kwack, Generalizations of the big Picard theorem, Ann. Math. 90 (1969), No 2, 9-22. MR 39:4445
  • 11. S. Lang, Introduction to Complex Hyperbolic Spaces, Springer - Verlag, 1987.MR 88f:32065
  • 12. P. Mazet, Analytic Sets in Locally Convex Spaces, Math. Studies, North - Holland, v. 121, 1987. MR 86i:32012
  • 13. J. Mujica, Complex Analysis in Banach Spaces, Math. Studies, North - Holland, v. 120, 1986.MR 88d:46084
  • 14. J.P. Ramis, Sous-ensembles Analytiques d'une Variete Banachique Complexe, Springer-Verlag, 1970. MR 45:2205
  • 15. B. Shiffman, Extension of holomorphic maps into Hermitian manifolds, Math. Ann. 194 (1971), 249-258. MR 45:598
  • 16. B. D. Tac, Extending holomorphic maps in infinite dimension, Ann. Polon. Math. 54 (1991), 241-253.
  • 17. Do Duc Thai and Nguyen Le Huong, On the disc - convexity of Banach analytic manifolds, Ann. Polon. Math. 69 (1998), 1-11. CMP 98:14
  • 18. E. Vesentini and T. Franzoni, Holomorphic Maps and Invariant Distances, North - Holland, Math. Studies 40, Amsterdam 1980. MR 82a:32032
  • 19. E. Vesentini, Invariant distances and invariant differential metric in locally convex spaces, Spectral theory Banach centre Publication U.8 P.W.N., Polish Sci. Publisher. Warsaw 1982, 493-512. MR 85d:32049

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32E05, 32H20, 32F05, 58B12

Retrieve articles in all journals with MSC (1991): 32E05, 32H20, 32F05, 58B12


Additional Information

Do Duc Thai
Affiliation: Department of Mathematics, Vietnam National University, Institute of Pedagogy, Cau Giay - Tu Liem, Hanoi, Vietnam
Email: ddthai@netnam.org.vn

Nguyen Thai Son
Affiliation: Department of Mathematics, Vietnam National University, Institute of Pedagogy, Cau Giay - Tu Liem, Hanoi, Vietnam

DOI: https://doi.org/10.1090/S0002-9939-99-05033-9
Received by editor(s): May 27, 1997
Received by editor(s) in revised form: April 20, 1998
Published electronically: July 27, 1999
Additional Notes: Supported by the State Program for Fundamental Research in Natural Science.
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society